| Model Number |
C407699 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported leak could not be conclusively determined.
Event or Problem Description
During the transcatheter aortic valve implantation (tavi) procedure, a blood leak was noted at the valve of the introducer.The patient experienced low value of hemoglobin, but no intervention was performed.The procedure was completed with no patient consequences.